# SDR YENA201904070243

- Difficulty date: April 7, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N627JB
- Make and model: Airbus A320-232
- Aircraft serial: 2577
- Aircraft time: 54,130 hours, 19,134 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 2451, PLS-BOS. ON 4/7/2019 AT BOS, WAS REPORTED WITH CRACK DAMAGE TO THE LT MLG DOOR ACTUATOR BRACKET. CONTACTED FOR BRACKET REPLACEMENT INSTRUCTIONS AND PROVIDED REF /1/ RI. BOS MAINTENANCE COULD NOT PERFORM THE REPAIR DUE TO TOOLING ISSUES, AC WAS CDL AND FERRIED TO JFK. UPON REVIEWING REF/1/ JFK MAINTENANCE CANNOT SIGN OFF THE REPAIR INSTRUCTIONS, THERFORE, THIS EC TRANSFERS OVER ALL THE WORK INSTRUCTIONS FROM REF/1/ TO THE TC TO ALLOW MAINTENANCE TO TAKE COMPLIANCE OF THE WORK PERFORMED; APPROVED THIS REPAIR PER REF /1/ RI AND IS CLASSIFIED MAJOR.
